Please use this identifier to cite or link to this item:
Title: Dynamic models for computer communication netwoks and their mathematical analysis
Authors: Ahmed, NU
Teo, KL
Keywords: Buffers
Channel capacity
Computer communication Network
Differential inclusions
Mathematical models
Token buckets
Issue Date: 2002
Publisher: Watam Press
Source: Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms, 2002, v. 9, no. 4, p. 507-524 How to cite?
Journal: Dynamics of continuous, discrete & impulsive systems. Series B, Applications & algorithms 
Abstract: In this paper we develop several continuous time dynamic models for computer communication net works. This is based on the token bucket control mechanism: a traffic shaping mechanism used at the network access point. The first set of models is based on the assumption that there is no buffer used before the traffic is processed by the token bucket. The second second set of models allow buffering. Here there are two types: buffers followed by token buckets and buffers preceded by token buckets. The third set of models include priorities. Incoming traffic is split into two streams one with high priority and one lower priority. The mathematical model turns out to be a system of nonlinear differential equations with discontinuous right hand side. We model this as differential inclusions and prove the existence of solutions and viability of the admissible domain of operation. This is a class of nonstandard systems. We prove the existence and regularity properties of solutions for these systems and discuss control and optimization.
ISSN: 1492-8760
EISSN: 1918-2538
Appears in Collections:Journal/Magazine Article

View full-text via PolyU eLinks SFX Query
Show full item record


Last Week
Last month
Citations as of Aug 17, 2018

Page view(s)

Last Week
Last month
Citations as of Aug 20, 2018

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.